# SDR 96ZZZX1545

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Western Aircraft Inc, repair station FE6R532N
- Aircraft: N7824K
- Make and model: Cessna 180J
- Aircraft serial: 18052758
- Engine: Cont O470S
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Condition: Wrong Part
- Location: Connection
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, NOTED A CHAMPION CH 48103 (.8125 INCH BY 16 INCH FEMALE THREAD) OIL FILTER WAS INSTALLED. THE CORRECT OIL FILTER FOR THIS INSTALLATION SHOULD HAVE BEEN A CH-48110 (.75 INCH BY 16 INCH MALE THREAD).  IT IS BELIEVED THAT THE THREADED ADAPTER CAME OUT OF AN OIL FILTER (BRAND UNKNOWN) IN TIMES PAST (RECORDS SHOW CH 48103 FILTER INSTALLED AT LEAST SINCE MARCH 1993) AND BECAME STUCK IN THE FEMALE THREADS OF THE OIL FILTER ADAPTER.  PERSONNEL, AT THAT TIME, OBTAINED A FILTER THAT FIT, ALBEIT POORLY.  MAINTENANCE PERSONNEL, AFTER THAT TIME, REINSTALLED THE SAME PART NUMBER THAT WAS REMOVED.
